Translator Disclaimer
May 2007 Involutions of the Mathieu group $M_{24}$
Maro KIMIZUKA, Ryuji SASAKI
Hokkaido Math. J. 36(2): 345-351 (May 2007). DOI: 10.14492/hokmj/1277472807

Abstract

We shall construct involutions, in the symmetric group $S_{24}$, which generate $M_{22}$, $M_{23}$ and $M_{24}$.

Citation

Download Citation

Maro KIMIZUKA. Ryuji SASAKI. "Involutions of the Mathieu group $M_{24}$." Hokkaido Math. J. 36 (2) 345 - 351, May 2007. https://doi.org/10.14492/hokmj/1277472807

Information

Published: May 2007
First available in Project Euclid: 25 June 2010

zbMATH: 1139.20014
MathSciNet: MR2347429
Digital Object Identifier: 10.14492/hokmj/1277472807

Subjects:
Primary: 20D06
Secondary: 20B20, 20D08, 90B05

Rights: Copyright © 2007 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.36 • No. 2 • May 2007
Back to Top